# SDR GTIA040743

- Difficulty date: August 20, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1504 - RSW - UPON L1 DOOR CLOSURE AT PUSHBACK THE SLIDE PACK FELL OFF DOOR.  RE-INSTALLED L1 SLIDE PACK ASSEMBLY.  (M)
